Trying to figure out why i am all of a sudden...Trying to figure out why i am all of a sudden sensitive to light. Natural and artificial. I can only be on my computer for a few minutes and my face burns. I am more comfortable sitting in a dark room. I cant take the sun anymore either. This is so hard to live with since i am an accountant and work on tbe computer most of the day. Can atenolol cause this? I have been taking it for 6 years. Add comment Follow a Care Guide Be a Care Guide
- Is there any affordable allergy meds that isn't photosensitive? I have bad allergies and all of a sudden my body has turned against me. I'm 70 so of course that isn't the cause. LOL
- Hi All, I'm Ed Schirmer from Vermont. I have cml and get severe muscle cramps.
- Hi to All, I'm Ed Schirmer, I have cml and suffer muscle cramps taking Gleevec. Most pain is in my hands and arms but occurs in the feet and legs at times. I'm hopeful that joining this group will lead me to ways to relieve this harsh pain.
- I've been on Noxafil for about 1 year for prophylaxis to Aspergilloma. Noticed that skin that is exposed to sum (play morning tennis and golf), I develop little red spots and some are larger and turn into a small blood blisters. Like someone on blood thinners. Anyone else have this problem? ...
- Concerned with weight gain while taking Hydroxyurea 500mg. Has any medical person addressed this side effect?
Related support groups
- Support group for people who take Atenolol and have Photosensitivity Reaction (2 members)
- Support group for people who have Photosensitivity Reaction (100 members)
- Support group for people who take Atenolol (362 members)